# SDR MWEA96023

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5917497501
- Condition: Corroded
- Location: Jack Pad
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT JACK PAD SUPPORT FITTING HAS MODERATE CORROSION.  MAINTENANCE REPLACED AFT JACK PAD FITTING IAW SRM 51-30-5.
